new remedy for me Ruta Grav.I suffer from achilles tend. and plantar faciitis and elbow tendon pain. Today I took Ruta Grav. 30C for the first time. 5 pellets - 4 hrs ago. I know feel nauseated with a minor headache. This is rare for me. Is this normal when taking something for the first time? thx.
BarbsFolly on 2007-09-27
this is normal best for you is stop taking any more maybe tomarrow or after tomarrow will be fine and wait for result,OK
faisal qureshi last decade
I feel better now I have eaten dinner. The nausea passed quickly. I will take more tomorrow evening.
BarbsFolly last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.